# SDR UALA2012071603823

- Difficulty date: July 16, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 46,657 hours, 12,069 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER L1 DOOR CLOSED, EMERGENCY LIGHT FORWARD OF DOOR FELL OFF.  SECURED LIGHT ASSY.
